# SDR SWIA2019091246288

- Difficulty date: August 8, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 39,913 hours, 34,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME SECTOR FS 333.00 HEAVILY CORRODED ON AFT FACE AND LOWER FLANGE BETWEEN STR 27 AND 25R. (C-CHECK) RO: 09/12/2019 REMOVED CORRODED LOWER FRAME SECTOR AT FS 333.00 BETWEEN STR 27R AND STR 25R, INSTALLED A NEW SERVICEABLE FRAME SECTOR IAW SRM.
